# SDR AALA202111045723

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A300*
- Aircraft serial: 4134
- Aircraft time: 40,312 hours, 14,766 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Power Cable
- Condition: Chafed
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #2 ENGINE INTEGRATED DRIVE GENERATOR POWER CABLES CHAFFED. REPLACED POWER CABLES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 24-21-43.
